# SDR R6QA245DC

- Difficulty date: November 9, 2007
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N245DC
- Make and model: Cessna 414A
- Aircraft serial: 414A0613
- Aircraft time: 778 hours
- Engine: Cont TSIOL550A
- System (JASC): 2140 · Heating System
- Part: Duct
- Condition: Damaged
- Location: Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT HEATER DUCTS ARE FOAMED LINED. THE DUCTS START TO BREAK DOWN AND THE FOAM CAUSED SMOKE IN THE COCKPIT.  ACFT AND LOGS ARE NO LONGER AT THIS FACILITY. TIMES AND PN ARE ESTIMATIONS. NO OTHER INFORMATION IS AVAILABLE FROM THIS LOCATION. THIS SDR IS BEING GENERATED FROM A PAST MECHANICAL INTERRUPTION SUMMARY REPORT.
